# SDR CALA9900133

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN INTERCOSTAL IN AFT BAGGAGE BIN AT STA 947.5, BELOW CABIN FLOOR CENTERLINE.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-10-2.
